Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why am I feeling hot and indigestion problem after taking norlevo pill ?

how long do the side affects of the morning after pill last? how long do the side affects of morning after pill last? i took norlevo last friday 25th march approx 18 hrs after using the pull out method with my partner and i am still having indigestion and feeling hot also noticed my areolas are darker should i be concerned?
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

This is why i am a little concerned i have taken this pill on another occasion and experianced only mild nausea for a day but this time it has been almost 5 days and i am still suffering from the indigestion and now started with feeling hot and the darkening of the areola my period is due in approx 5 days
Answered: Tue, 29 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor